# SDR UIEA2018080101603

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,399 hours, 18,356 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: RSS301CT
- Part serial: 08394J
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1A- CREW LIFE VEST (HOLE IN POUCH-NOT VACUUM-SEALED). R&R R1A CREW LIFE VEST AS PER AMM 25-62-00 AND OK FOR SERVICE.
